MAUDE Adverse Event Report: SALTER LABS DE MEXICO DE S.A. DE C.V. SALTER LABS; NEBULIZER, NEBU TECH HDN, W/2 ONE-WAY VALVES, MOUTHPIECE

SALTER LABS DE MEXICO DE S.A. DE C.V. SALTER LABS; NEBULIZER, NEBU TECH HDN, W/2 ONE-WAY VALVES, MOUTHPIECE
Model Number 8960-7
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.A review of the device history record is in-progress.All information reasonably known as of 31 oct 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported: the pop off valve had a loose fit and did not stay in place when in use during the nebulizer treatment.There was no reported injury.
 
Event or Problem Description
It was reported: the pop off valve had a loose fit and did not stay in place when in use during the nebulizer treatment.There was no reported injury.Additional information received 21oct2025 reported, the issue was discovered during setup of the nebulizer, immediately prior to placing the device on the patient.
 
Additional Manufacturer Narrative
Correction: b5.As there was no report of a delay in therapy or harm or injury to the patient and as the incident was discovered prior to patient contact, it has been determined that if this incident were to reoccur, as reported, it would not result in serious injury or harm and is therefore, not considered to be a reportable event.As the complaint was determined to be not reportable, no additional information will be submitted regarding the reported event.All information reasonably known as of 05 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SALTER LABS
Common Device Name
NEBULIZER, NEBU TECH HDN, W/2 ONE-WAY VALVES, MOUTHPIECE
Manufacturer (Section D)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX  32596
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23440705
Report Number3004748541-2025-00102
Device Sequence Number17339199
Product Code CAF
UDI-Device Identifier00607411890420
UDI-Public(01)00607411890420(10)NOP040918C
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K961476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8960-7
Device Catalogue Number8960-7
Device Lot NumberNOP040918C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown